Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 5 found articles
 
 
  Critical Hardy–Sobolev inequalities
 
 
Title: Critical Hardy–Sobolev inequalities
Author: Filippas, S.
Maz'ya, V.
Tertikas, A.
Appeared in: Journal des mathematiques pures et appliquees
Paging: Volume 87 (2007) nr. 1 pages 20 p.
Year: 2007
Contents:
Publisher: Elsevier Masson SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands